Articles | Volume 18, issue 4
Nonlin. Processes Geophys., 18, 513–513, 2011
https://doi.org/10.5194/npg-18-513-2011
Nonlin. Processes Geophys., 18, 513–513, 2011
https://doi.org/10.5194/npg-18-513-2011

  03 Aug 2011

03 Aug 2011

Corrigendum to "Number-average size model for geological systems and its application in economic geology" published in Nonlin. Processes Geophys., 18, 447–454, 2011

Q. F. Wang1, L. Wan1,2, Y. Zhang1, J. Zhao1, and H. Liu1 Q. F. Wang et al.
  • 1State Key Laboratory of Geological Processes and Mineral Resources, China Univ. of Geosciences, Beijing 100083, China
  • 2School of Mathematics and Information Science, Guangzhou University, Guangzhou, Guangdong 510006, China